# SDR QXEA2017041000235

- Difficulty date: February 22, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Condition: Galled
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLING ON LT ELEVATOR, O/B HINGE, O/B SAFETY BRACKET ANGLE & REQUIRES REPLACEMENT. OUTBOARD HINGE O/B SAFETY BRACKET ANGLE HAS BEEN REPLACED WITH NEW PART.
